International Journal of Differential Equations
- Int. J. Differ. Equ.
- Volume 2009 (2009), Article ID 714357, 15 pages.
Oscillation Theorems for Second-Order Damped Nonlinear Differential Equations
We present new oscillation criteria for the differential equation of the form , where , . Our research is different from most known ones in the sense that H function is not employed in our results, though Riccati's substitution and its generalized forms are used. Our criteria which are established under quite general assumptions are an extension for previous results. In particular, by taking , the above-mentioned equation can be reduced into the various types of equations concerned by people currently.
Int. J. Differ. Equ., Volume 2009 (2009), Article ID 714357, 15 pages.
Received: 26 September 2008
Revised: 28 January 2009
Accepted: 23 March 2009
First available in Project Euclid: 26 January 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Qin, Hui-Zeng; Ren, Yongsheng. Oscillation Theorems for Second-Order Damped Nonlinear Differential Equations. Int. J. Differ. Equ. 2009 (2009), Article ID 714357, 15 pages. doi:10.1155/2009/714357. https://projecteuclid.org/euclid.ijde/1485399812